Pacific Journal of Mathematics

The asymptotic expansion of a ratio of gamma functions.

A. Erdélyi and F. G. Tricomi

Article information

Source
Pacific J. Math. Volume 1, Number 1 (1951), 133-142.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102613160

Zentralblatt MATH identifier
0043.29103

Mathematical Reviews number (MathSciNet)
MR0043948

Subjects
Primary: 33.0X

Citation

Tricomi, F. G.; Erdélyi, A. The asymptotic expansion of a ratio of gamma functions. Pacific J. Math. 1 (1951), no. 1, 133--142. http://projecteuclid.org/euclid.pjm/1102613160.


Export citation

References

  • [1] J. S.Frame, An approximation to the quotient of gamma functions, Amer. Math. Monthly 56 (1949), 529-535.
  • [2] N. E. Norlund, Vorlesungen%uberDifferenzenrechnung, Springer, Berlin (1924),145.
  • [3] F. Tricomi, Sul comportamento asintotico dei polinomi di Laguerre, Ann. Mat. Pura Appl. (4)28 (1949), 263-289.
  • [4] G. N.Watson, A treatise on the theory of Bess el functions,University Press, Cambridge, England (1922),236.